# SDR DHL2001365015

- Difficulty date: May 17, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: B7CM1
- Part serial: 197
- Condition: Faulty
- Location: Autothrust Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLES KEEP DISENGAGING.  TEST COMPUTER GAVE CODE NR 61.  REMOVED AND REPLACED AUTOTHROTTLE COMPUTER IAW MM 22-31-34, OPS CHECKS GOOD.
